×

Found 1,616 Documents (Results 1–100)

100
MathJax

A variational approach to optimal control of ODEs. (English) Zbl 07581716

Advances in Design and Control 39. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-1-61197-710-3/pbk; 978-1-61197-711-0/ebook). xi, 189 p. (2022).
MSC:  49-02 49J15 49M25
PDF BibTeX XML Cite
Full Text: DOI

Hardy-Littlewood and Ulyanov inequalities. (English) Zbl 07403469

Memoirs of the American Mathematical Society 1325. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4758-8/pbk; 978-1-4704-6628-2/ebook). viii, 118 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

101 years of vector lattice theory: a vector lattice-valued Daniell integral. (English) Zbl 1475.28012

Kikianty, Eder (ed.) et al., Positivity and its applications. Proceedings from the conference Positivity X, Pretoria, South Africa, July 8–12, 2019. Cham: Birkhäuser. Trends Math., 173-192 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Formulas for approximate calculation of the Chebyshev coefficients. (English. Russian original) Zbl 1472.65022

Russ. Math. 65, No. 2, 69-74 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 2, 79-85 (2021).
MSC:  65D15 65D32
PDF BibTeX XML Cite
Full Text: DOI

Orderly exact calculation of integrals of products of functions by the method of tensor products of functionals. (English. Russian original) Zbl 07190575

Russ. Math. 63, No. 11, 83-87 (2019); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2019, No. 11, 94-99 (2019).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI

Fractional De Giorgi classes and applications to nonlocal regularity theory. (English) Zbl 1425.35209

Dipierro, Serena (ed.), Contemporary research in elliptic PDEs and related topics. Based on lectures given during the INdAM intensive period, University of Bari, Bari, Italy, April 10 – June 9, 2017. Cham: Springer. Springer INdAM Ser. 33, 277-299 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Analytic description of the spaces dual to spaces of holomorphic functions of given growth on Carathéodory domains. (English. Russian original) Zbl 1411.30042

Math. Notes 104, No. 3, 321-330 (2018); translation from Mat. Zametki 104, No. 3, 323-335 (2018).
MSC:  30H99 30E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification